# SDR USAA2012090500020

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100400
- Part serial: CC2359
- Condition: Saturated
- Location: Lt Elevator
- Part time: 41,190 hours, 16,622 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - WATER INGRESS ON LEFT ELEVATOR ON UPPER PANEL 71 INCHES FROM INBOARD EDGE AND 7 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR ON UPPER PANEL 71 INCHES FROM INBOARD EDGE AND 7 INCHES FROM TRAILING EDGE IAW A319 SRM 55-20-00.
